Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.4 NO.1 / 2000 )
1 Duality for Nonsmooth Multiobjective Fractional Programming with $V-\rho$-Invexity ( 001-010 Page ) Hun Kuk
2 Parameter estimation problem for nonhysteretic infiltration in soil ( 011-022 Page ) Chung-Ki Cho, Sungkwon Kang, YongHoon Kwon
3 On the security of certain hyperelliptic curves ( 023-028 Page ) Insuk Kim, Sungtae Jun
4 A criterion on primitive roots modulo $p$ ( 029-038 Page ) Hwasin Park, Joongsoo Park, Daeyeoul Kim
5 $T$-Fuzzy integrals of set-valued mappings ( 039-048 Page ) Sung Jin Cho
6 On the Numerical Inversion of the Laplace Transform by the Use of an Optimized Legendre-Polynomial ( 049-065 Page ) Abdulaziz Al-Shuaibi
7 $L_p$ error estimates and superconvergence for finite element approximations for nonlinear parabolic problems ( 067-077 Page ) Qian Li, Hongwei Du
8 Accuracy of Iterative Refinement of Eigenvalue Problems ( 079-092 Page ) Jolanta Gluchowska-Jastrzebska, Alicja Smoktunowicz
9 Issues of estimation in the monitring of constant flow continuous streams ( 093-100 Page ) N.S. Barnett, S.S. Dragomir
10 Further bounds for the estimation error variance of a continuous stream with stationary variogram ( 101-107 Page ) S.S. Dragomir, N.S. Barnett, I.S. Gomm
11 The existence theorem of orthogonal matrices with $p$ nonzero entries ( 109-119 Page ) Gi-Sang Cheon, Sang-Gu Lee, Seok-Zun Song
12 A Numerical analysis of czochralski single crystal growth of silicon with misaligned cusp magnetic fields ( 121-131 Page ) Chang Nyung Kim
13 Some properties of mutual information and typical set ( 133-142 Page ) Young Soo Lee